Results 1 to 2 of 2

Thread: Side affects of delay creams or pills?

  1. #1
    New Born
    Join Date
    Aug 2006
    Posts
    12
    Rep Power
    0

    Default Side affects of delay creams or pills?

    hello and hi aunt....
    well my problem is just same like other many guys,which is premature ejaculation(getting discharge in few strokes)
    and to overcome my weakness i m using my type of delay creams and pills..
    is it safe to use such creams or medicine..
    as after using speacially pils my heartbeat gets lower and i m not comfortable with my body condition..
    and after applying creams my pe*** gets white and it seems as if it is without any blood flow..

    i just wanna know are these affects ok?any chance of some long term issues with these medicine..
    kindly reply to my quuery
    thnks

  2. #2
    Moderator Lieutenant General Preeto Maam's Avatar
    Join Date
    Jun 2006
    Posts
    60,290
    Rep Power
    100

    Default

    Hi!

    you did not mention if you have referred to a doctor and he has recommended the use of these pills or are you using them as a form of self medication (?). if it is the former, then do go back to the doctor and tell him exactly how you feel, so that he may address the issues. If you have not referred to the doctor, then plese stop medicating yourself, and do speak to one for proper advise.

Bookmarks

Posting Permissions

  • You may post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •